Back to MJ's Publications

Publications about 'Computational tools for spatially distributed systems'
Journal articles
  1. B. K. Lieu and M. R. Jovanovic. Computation of frequency responses for linear time-invariant PDEs on a compact interval. J. Comput. Phys., 250:246-269, October 2013. Keyword(s): Distributed systems theory, Computational tools for spatially distributed systems, Uncertainty quantification in PDEs. [bibtex-entry]


  2. M. R. Jovanovic and B. Bamieh. A formula for frequency responses of distributed systems with one spatial variable. Syst. Control Lett., 55(1):27-37, January 2006. Keyword(s): Distributed systems theory, Computational tools for spatially distributed systems, Uncertainty quantification in PDEs. [bibtex-entry]


Conference articles
  1. M. R. Jovanovic and B. Bamieh. Exact computation of frequency responses for a class of infinite dimensional systems. In Proceedings of the 42nd IEEE Conference on Decision and Control, Maui, HI, pages 1339-1344, 2003. Keyword(s): Distributed systems theory, Computational tools for spatially distributed systems. [bibtex-entry]



Back to MJ's Publications




Disclaimer:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All person copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.




Last modified: Fri Feb 21 19:14:10 2014
Author: mihailo.


This document was translated from BibTEX by bibtex2html